Does this mean that I am taking medicine for a different disorder than anxiety? Or am I have an allergenic reaction to the drug? I have been off of them for about 6 months and ever since I have taken them I have the same feeling as I would, as if I were still taking them. Should I go to the doctors for help and advice? Or should I just live with it?
Buspirone for anxiety - feel dizzy, legs shake & head throbs, not really helping, what should I do?
- 14 Sep 2012 by seanmcswain
- 14 September 2012
- anxiety, panic disorder, generalized anxiety disorder, buspirone, shakes, medicine
Added 14 Sep 2012:
I also have an undiagnosed condition called hypoglycemia. I know I have it due to the many symptoms and diabetes trend that runs in my family. I was also wondering If this could be a sign of diabetes? I forgot to ask that. If so, I pretty much know for sure that I need to go in for testing..
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2011 • 1 answer
Posted 6 Dec 2011 • 3 answers
Posted 11 Apr 2013 • 18 answers
Posted 8 Feb 2016 • 1 answer
Posted 21 Nov 2016 • 1 answer